# SDR COMA0660560

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 31,678 hours, 29,656 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5001- AFTER TAKEOFF RECEIVED OVBD COOL CAUTION MESSAGE AND INBD COOL FAIL STATUS MESSAGE.  RETURNED TO AIRPORT WITHOUT INCIDENT.  AFTER LANDING BOTH MESSAGES WENT OUT. INSPECTED PAX DOOR WIRING AND SWITCHES, NO DEFECTS FOUND.
